Almost periodic solutions of nonlinear parabolic equations

Research output: Contribution to journalArticle

Abstract

In this note the recent result of Corduneanu on almost periodicity of L2(G)-bounded solutions of nonlinear parabolic equations is extended to the case when the nonlinear growth rate is beyond the first eigenvalue of the associated elliptic boundary value problem.

Original languageEnglish (US)
Pages (from-to)231-238
Number of pages8
JournalBulletin of the Australian Mathematical Society
Volume38
Issue number2
DOIs
StatePublished - 1988

Fingerprint

Almost Periodicity
Almost Periodic Solution
Nonlinear Parabolic Equations
First Eigenvalue
Bounded Solutions
Elliptic Boundary Value Problems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Almost periodic solutions of nonlinear parabolic equations. / Yang, Yisong.

In: Bulletin of the Australian Mathematical Society, Vol. 38, No. 2, 1988, p. 231-238.

Research output: Contribution to journalArticle

@article{ff3f16acacb64c10a75da61d8ee51a97,
title = "Almost periodic solutions of nonlinear parabolic equations",
abstract = "In this note the recent result of Corduneanu on almost periodicity of L2(G)-bounded solutions of nonlinear parabolic equations is extended to the case when the nonlinear growth rate is beyond the first eigenvalue of the associated elliptic boundary value problem.",
author = "Yisong Yang",
year = "1988",
doi = "10.1017/S0004972700027507",
language = "English (US)",
volume = "38",
pages = "231--238",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - Almost periodic solutions of nonlinear parabolic equations

AU - Yang, Yisong

PY - 1988

Y1 - 1988

N2 - In this note the recent result of Corduneanu on almost periodicity of L2(G)-bounded solutions of nonlinear parabolic equations is extended to the case when the nonlinear growth rate is beyond the first eigenvalue of the associated elliptic boundary value problem.

AB - In this note the recent result of Corduneanu on almost periodicity of L2(G)-bounded solutions of nonlinear parabolic equations is extended to the case when the nonlinear growth rate is beyond the first eigenvalue of the associated elliptic boundary value problem.

UR - http://www.scopus.com/inward/record.url?scp=84974081726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974081726&partnerID=8YFLogxK

U2 - 10.1017/S0004972700027507

DO - 10.1017/S0004972700027507

M3 - Article

VL - 38

SP - 231

EP - 238

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 2

ER -